# SDR SWAA2023011984356

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 747 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BAFFLE, RBL 21, BS 747+18.  REMOVED CORROSION,  ORIGINAL MATERIAL THICKNESS, 0.032', DAMAGE REMOVED 0.005', REMAINING THICKNESS 0.027'. DAMAGE EXCEED 10% OF ORIGINAL MATERIAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2.   REMOVED THE BAFFLE IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED THE NEW BAFFLE IAW SRM 51-40-05-0G-0 AND DWG 146A7500, REV A.  INSTALLED THE NEW BAFFLE, BS 747 - 767, RBL 21, WL 156 IAW SRM 51-40-02-0G-0, AND DWG 146A7500 REV A.
